Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 321, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2016, 5:38 PM CDT for Kemper County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 5:38 PM CDT (22:38 UTC)
- Expired
- Jul 13, 2016, 6:11 PM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 132 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361
WUUS54 KJAN 132238
SVRJAN
MSC069-132330-
/O.NEW.KJAN.SV.W.0321.160713T2238Z-160713T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELECTRIC
MILLS...OR 14 MILES NORTHEAST OF MERIDIAN STATION...MOVING NORTH
AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY EASTERN KEMPER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3258 8839 3258 8868 3293 8869 3293 8835
TIME...MOT...LOC 2237Z 171DEG 5KT 3273 8851
HAIL...1.00IN
WIND...60MPH
$$
EEC1 follow-up statement
073
WWUS54 KJAN 132311
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT WED JUL 13 2016
MSC069-132321-
/O.CAN.KJAN.SV.W.0321.000000T0000Z-160713T2330Z/
KEMPER MS-
611 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEMPER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3258 8839 3258 8868 3293 8869 3293 8835
TIME...MOT...LOC 2311Z 171DEG 5KT 3278 8852
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:14 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 13, 4:14 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Jackson MS 414 PM CDT WED JUL 13 2016 .DISCUSSION... Afternoon satellite imagery/RAP analysis had a stout 597dam ridge over the southern plains with a shortwave topping the ridge over the mid Mississippi Valley. Over our area a weak mid level trough axis was noted over southeast Mississippi. This feature along with daytime heating of our moist airmass has led to isolated storms across the southeast half of out CWA. Per the local wet microburst checklist, there remains the potential over our southeast for a few storms with damaging wind gusts to 60 mph. Nickel to quarter sized hail and frequent lightning may also accompany the strongest storms. This potential should end rapidly this evening by sunset. A moist airmass will remain over our CWA Thursday while a shortwave drops around the eastern periphery of the large mid level ridge. Our weak mid level low will be over the Mississippi Gulf coast. These features will combine with daytime heating to result in a little greater coverage of storms in our north as well as isolated convection Central and south. A few strong storms with gusty winds will be likely. The convection and cloud cover should hold afternoon temperatures down a degree or two as compared to today but peak heat index values are expected to be between 100 and 105 again./22/ Friday through Sunday the region will be under the weakness in the subtropical flat ridging, which will combined with a series shortwaves moving through northern stream moving through the mid to upper MS Valley. A frontal boundary will dip into the Mid South Region before becoming stationary. This pattern will allow a series of disturbances to cross our northern counties. Deep level shear will be on the weak side with mid level lapse rates 6-7c, and precipitable water of 1.8 to 2 inches which adds up to some locally heavy downpours. This could spell some strong storm complexes moving across the CWA. Will have to keep monitoring for possible mention in the HWO. For Monday into Tuesday the subtropical ridge will build up from the Southern Plains as 597 dkm heights build toward the CWA. This will increase heat indices across the region as highs shoot into the middle toward upper 90s. This will push heat indices to 105 and above toward 110 degrees. Rain chances will decrease some for early next week. Looking beyond Tuesday it looks like this pattern will continue through Friday as the Euro and GFS models try to bring 600 dkm to the mid MS Valley. Ensemble guidance shows that the 2 meter temps could top 100 degrees in some locations. So with this mind may have to eventually mention it in the HWO if the pattern holds. /17/ && .AVIATION... Isolated to scattered convection is developing this afternoon, primarily across east and southeast Mississippi and will persist through this afternoon to early evening. Again, convection observed within a site's respected aerodrome will bring about a brief period of MVFR/IFR ceilings and/or visibility. Convection will dissipate around 14/00Z at KGTR/KMEI/KHBG and at KHKS/KJAN around 14/02Z. Winds today will be from the south- southwest between 5-10 knots. Some low stratus will move in again in east to southeast Mississippi later tonight around 14/07-09Z at KMEI/KHBG with some MVFR/IFR ceilings and visibilities. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 95 74 93 / 8 19 22 49 Meridian 73 95 72 93 / 10 21 23 52 Vicksburg 76 95 74 94 / 7 18 20 40 Hattiesburg 74 94 74 92 / 13 30 21 58 Natchez 74 93 74 92 / 8 24 19 45 Greenville 77 94 75 93 / 5 30 27 42 Greenwood 74 94 73 92 / 5 32 30 49 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && 22/19/17/DC
Hazardous weather outlook, Jul 13, 2:24 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT WED JUL 13 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053-054-059-060-141930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- 224 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ046-051-052-055>058-061>066-072>074-141930- KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 224 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON. THIS WILL PRIMARILY BE BETWEEN 1 AND 7 PM. DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY CONCERN WITH THESE STORMS. NICKEL TO QUARTER SIZED HAIL AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 13, 3:38 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT WED JUL 13 2016
LAZ026-132115-
CONCORDIA LA-
338 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH UNTIL
415 PM CDT...
AT 338 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BIG BEND...OR 9 MILES NORTHEAST OF SIMMESPORT...MOVING NORTHEAST
AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BLACK HAWK AROUND 400 PM CDT.
LAT...LON 3104 9165 3104 9172 3119 9168 3124 9181
3136 9186 3139 9179 3139 9178 3140 9179
3141 9184 3154 9151 3137 9147 3143 9154
3143 9155 3128 9151 3125 9166 3119 9159
3111 9163 3104 9156 3101 9166
TIME...MOT...LOC 2038Z 244DEG 16KT 3110 9173
EECSpecial weather statement, Jul 13, 4:02 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT WED JUL 13 2016
MSZ058-132130-
CLARKE MS-
402 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARKE COUNTY
THROUGH 430 PM CDT...
AT 401 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CRANDALL...OR 12 MILES EAST OF QUITMAN...MOVING SOUTHEAST AT 10
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRANDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3190 8847 3189 8848 3188 8852 3198 8871
3213 8853 3211 8845
TIME...MOT...LOC 2101Z 298DEG 8KT 3202 8851
LAMBSpecial weather statement, Jul 13, 4:31 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 431 PM CDT WED JUL 13 2016 MSZ073-074-132200- LAMAR MS-FORREST MS- 431 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FORREST AND EAST CENTRAL LAMAR COUNTIES THROUGH 500 PM CDT... AT 430 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ALONG THE LAMAR AND FORREST COUNTY BORDER NEAR OKAHOLA. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HATTIESBURG AND PURVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3110 8946 3128 8947 3129 8927 3112 8922 TIME...MOT...LOC 2130Z 351DEG 4KT 3123 8936 LAMB
Special weather statement, Jul 13, 4:52 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT WED JUL 13 2016
LAZ023>025-132230-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
452 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CATAHOULA...
SOUTHWESTERN FRANKLIN AND SOUTHWESTERN TENSAS PARISHES THROUGH 530
PM CDT...
AT 451 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SICILY ISLAND...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WISNER...JIGGER...ENTERPRISE...SICILY ISLAND AND GILBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3193 9190 3195 9190 3211 9168 3183 9143
3174 9167 3174 9170 3172 9170 3170 9176
3193 9191
TIME...MOT...LOC 2151Z 226DEG 8KT 3187 9170
LAMBSpecial weather statement, Jul 13, 5:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 506 PM CDT WED JUL 13 2016 MSZ066-132230- JONES MS- 506 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JONES COUNTY THROUGH 530 PM CDT... AT 506 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOSELLE...OR 8 MILES NORTH OF PETAL. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTABUCHIE AND MOSELLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3157 8934 3155 8909 3143 8912 3143 8934 TIME...MOT...LOC 2206Z 186DEG 2KT 3147 8923 LAMB
Special weather statement, Jul 13, 5:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT WED JUL 13 2016 MSZ059-061-132300- FRANKLIN MS-JEFFERSON MS- 532 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 600 PM CDT... AT 532 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR KIRBY...OR 26 MILES EAST OF NATCHEZ. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MCNAIR AROUND 550 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3150 9092 3155 9110 3175 9102 3166 9077 TIME...MOT...LOC 2232Z 204DEG 2KT 3159 9094 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:16 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 13, 3:36 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Jul 13, 4:31 PM CDT | Special Weather Statement | JAN | Forrest | 29 min |
| Jul 13, 5:06 PM CDT | Special Weather Statement | JAN | Jones | 24 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 38 min |
| Jul 13, 5:32 PM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| Jul 13, 5:52 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 38 min |
| Jul 13, 6:02 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Jul 13, 6:09 PM CDT | Special Weather Statement | JAN | Scott | 51 min |
| Jul 13, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 44 min |
| Jul 13, 6:21 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 39 min |
| Jul 13, 6:33 PM CDT | Special Weather Statement | JAN | Lincoln | 27 min |
| Jul 13, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.